Quasi‐maximum likelihood estimation of periodic GARCH and periodic ARMA‐GARCH processes
Abdelhakim Aknouche and
Abdelouahab Bibi
Journal of Time Series Analysis, 2009, vol. 30, issue 1, 19-46
Abstract:
Abstract. This article establishes the strong consistency and asymptotic normality (CAN) of the quasi‐maximum likelihood estimator (QMLE) for generalized autoregressive conditionally heteroscedastic (GARCH) and autoregressive moving‐average (ARMA)‐GARCH processes with periodically time‐varying parameters. We first give a necessary and sufficient condition for the existence of a strictly periodically stationary solution of the periodic GARCH (PGARCH) equation. As a result, it is shown that the moment of some positive order of the PGARCH solution is finite, under which we prove the strong consistency and asymptotic normality of the QMLE for a PGARCH process without any condition on its moments and for a periodic ARMA‐GARCH (PARMA‐PGARCH) under mild conditions.
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (11)
Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.2008.00598.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:30:y:2009:i:1:p:19-46
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().